Alert archive / Kansas / Wind Chill Advisories in 2014
Wind Chill Advisory 3, NWS Wichita, KS
NWS Wichita, KS issued this wind chill advisory at Jan 22, 2014, 3:08 AM CST for 26 counties in Kansas. It took effect at Jan 23, 2014, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2014, 3:08 AM CST (09:08 UTC)
- In effect from
- Jan 23, 2014, 12:00 AM CST
- Expired
- Jan 23, 2014, 10:36 AM CST
- In force
- 11 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2380 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 639 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS43 KICT 220908 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 308 AM CST WED JAN 22 2014 ...ARCTIC BLAST ARRIVING TONIGHT... .AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT USHERING IN MUCH COLDER AIR AND GUSTY NORTHERLY WINDS. WIND CHILL VALUES WILL FALL TO 10 TO 15 BELOW ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY MORNING BEFORE WINDS DIMINISH TOWARD MIDDAY. KSZ032-033-047>053-067>072-082-083-091>096-098>100-222315- /O.NEW.KICT.WC.Y.0003.140123T0600Z-140123T1700Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 308 AM CST WED JAN 22 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY. * WIND CHILL VALUES...AROUND 15 BELOW ARE EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING. * OTHER IMPACTS...THE POSSIBILITY OF FROSTBITE AND HYPOTHERMIA WILL INCREASE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MWM
4 follow-up statements
960 WWUS43 KICT 222101 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 301 PM CST WED JAN 22 2014 ...ARCTIC BLAST ARRIVING TONIGHT... .AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT USHERING IN MUCH COLDER AIR AND GUSTY NORTHERLY WINDS. WIND CHILL VALUES WILL FALL TO 10 TO 15 BELOW ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY MORNING BEFORE WINDS DIMINISH TOWARD MIDDAY. KSZ032-033-047>053-067>072-082-083-091>096-098>100-231115- /O.CON.KICT.WC.Y.0003.140123T0600Z-140123T1700Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 301 PM CST WED JAN 22 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY. * TIMING...THE COLDEST WIND CHILLS ARE EXPECTED BETWEEN 5 AM AND 8 AM CST. * WIND CHILL VALUES...AVERAGING 15 TO 20 BELOW ZERO ARE EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING. * OTHER IMPACTS...ADULTS WAITING FOR MASS TRANSIT AND CHILDREN WAITING FOR SCHOOL BUSES OR WALKING TO SCHOOL NEED TO DRESS IN WARM...LAYERS OF CLOTHING. THE POSSIBILITY OF FROSTBITE AND HYPOTHERMIA WILL INCREASE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES AND KEEP EXPOSED SKIN COVERED. && $$ SF
572 WWUS43 KICT 222102 CCA WSWICT URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 301 PM CST WED JAN 22 2014 ...ARCTIC BLAST ARRIVING TONIGHT... .AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT USHERING IN MUCH COLDER AIR AND GUSTY NORTHERLY WINDS. WIND CHILL VALUES WILL FALL TO 15 TO 20 BELOW ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY MORNING BEFORE WINDS DIMINISH TOWARD MIDDAY. KSZ032-033-047>053-067>072-082-083-091>096-098>100-231130- /O.CON.KICT.WC.Y.0003.140123T0600Z-140123T1700Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 301 PM CST WED JAN 22 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY. * TIMING...THE COLDEST WIND CHILLS ARE EXPECTED BETWEEN 5 AM AND 8 AM CST. * WIND CHILL VALUES...AVERAGING 15 TO 20 BELOW ZERO ARE EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING. * OTHER IMPACTS...ADULTS WAITING FOR MASS TRANSIT AND CHILDREN WAITING FOR SCHOOL BUSES OR WALKING TO SCHOOL NEED TO DRESS IN WARM...LAYERS OF CLOTHING. THE POSSIBILITY OF FROSTBITE AND HYPOTHERMIA WILL INCREASE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES AND KEEP EXPOSED SKIN COVERED. && $$ SF
186 WWUS43 KICT 230953 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 353 AM CST THU JAN 23 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-231700- /O.CON.KICT.WC.Y.0003.000000T0000Z-140123T1700Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 353 AM CST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING. * TIMING...THE COLDEST WIND CHILLS ARE EXPECTED BETWEEN 5 AM AND 8 AM CST. * WIND CHILL VALUES...AROUND 15 BELOW ARE EXPECTED THROUGH EARLY THIS MORNING. * OTHER IMPACTS...ADULTS WAITING FOR MASS TRANSIT AND CHILDREN WAITING FOR SCHOOL BUSES OR WALKING TO SCHOOL NEED TO DRESS IN WARM LAYERS OF CLOTHING. THE POSSIBILITY OF FROSTBITE AND HYPOTHERMIA WILL INCREASE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES AND KEEP EXPOSED SKIN COVERED. && $$
081 WWUS43 KICT 231636 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1036 AM CST THU JAN 23 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-231745- /O.CAN.KICT.WC.Y.0003.000000T0000Z-140123T1700Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1036 AM CST THU JAN 23 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS ACROSS THE AREA ARE STILL WELL BELOW ZERO...BUT HAVE CLIMBED ABOVE WIND CHILL CRITERIA. VALUES WILL CLIMB ABOVE ZERO AFTER NOON. $$ HOWERTON
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 22, 2:43 AM CST, 25 minutes earlier.
Area forecast discussion, Jan 22, 2:43 AM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 243 AM CST WED JAN 22 2014 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 237 AM CST WED JAN 22 2014 ANOTHER IN A SERIES OF CLIPPER SYSTEMS WAS MOVING SOUTH ACROSS THE CANADIAN BORDER TOWARD THE GREAT LAKES AREA EARLY THIS MORNING. A TRAILING COLD FRONT WAS ENTERING THE NORTHERN PLAINS FROM CANADA AND WILL ARRIVE ACROSS KANSAS THIS EVENING. THIS FRONT WILL USHER IN ANOTHER SURGE OF MODIFIED ARCTIC AIR SENDING WIND CHILL VALUES TO AROUND 15 BELOW AND A WIND CHILL ADVISORY WILL BE ISSUED FOR ALL OF THE FORECAST AREA. THE PRIMARY CHANGE FROM THE PREVIOUS FORECAST WAS TO INCREASE WIND SPEEDS THIS EVENING WITHIN A POST-FRONTAL AIRMASS CHARACTERIZED BY A STRONG PRESSURE GRADIENT/LARGE 3-6 HOUR PRESSURE RISES AND STRONG LOW LEVEL COLD AIR ADVECTION. WINDS WILL RELAX ON THURSDAY AS HIGH PRESSURE NOSES SOUTH ACROSS THE AREA. THE RIDGE AXIS IS PROGGED TO SINK SLOWLY SOUTH ACROSS THE SOUTHERN PLAINS ALLOWING SOUTHWESTERLY WINDS TO DEVELOP ACROSS THE AREA THURSDAY NIGHT KEEPING TEMPERATURES FROM TANKING ONCE AGAIN. THE BEST CHANCE FOR MORE INTENSE RADIATIONAL COOLING WILL RESIDE NEAR THE OKLAHOMA STATE LINE AND LOCATIONS ACROSS SOUTHEAST KS WHERE SINGLE DIGIT TEMPERATURES ARE ANTICIPATED ONCE AGAIN. LOW LEVEL WESTERLY FLOW WILL ALLOW TEMPERATURES TO MODERATE ON FRIDAY BUT THE LARGE-SCALE PATTERN CHANGES VERY LITTLE WITH A PROGRESSIVE NORTHWEST MID/UPPER FLOW REMAINING ACROSS THE CENTRAL CONUS. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 237 AM CST WED JAN 22 2014 A WARMING TREND IS ANTICIPATED SAT-SUN BEFORE ANOTHER FAST MOVING CLIPPER SYSTEM DRIVES AN ARCTIC FRONT SOUTH ACROSS THE CENTRAL PLAINS EARLY NEXT WEEK. MUCH LIKE THE PREVIOUS BLASTS OF MODIFIED ARCTIC AIR...THIS ONE APPEARS RATHER TRANSIENT WITH A RETURN TO LOW LEVEL SOUTHWEST WINDS AND RISING TEMPERATURES ON TUESDAY. DRY WEATHER IS EXPECTED TO PREVAIL THROUGH THE PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1100 PM CST TUE JAN 21 2014 A WEAK SE-MOVG SFC TROF THAT IS ENTERING CNTRL KS THIS EVENING WILL CROSS SC KS LATE TONIGHT THEN SE KS VERY EARLY IN THE MORNING. A SW TO NW/N WIND SHIFT BUT AT SPEEDS <=10KTS WILL SIGNAL THE TROF'S PASSAGE BUT SUSTAINED SPEEDS ~17KTS/20MPH ARE LIKELY IN MOST AREAS BY 18Z. ALL AREAS TO MAINTAIN VFR STATUS WITH ONLY SCT-BKN ALTOCU ~10,000 FT EXPECTED. && .FIRE WEATHER... ISSUED AT 237 AM CST WED JAN 22 2014 BREEZY SOUTHWEST WINDS WILL COMBINE WITH RISING TEMPERATURES AND LOW RELATIVE HUMIDITIES CREATING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS DEVELOPING ACROSS A LARGE PORTION OF THE CENTRAL PLAINS STATES. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 42 5 19 9 / 0 10 0 0 HUTCHINSON 41 3 18 10 / 0 10 10 0 NEWTON 40 1 17 8 / 0 0 0 0 ELDORADO 41 4 18 8 / 0 0 0 0 WINFIELD-KWLD 43 6 20 7 / 0 0 0 0 RUSSELL 40 1 19 10 / 10 10 10 0 GREAT BEND 42 3 19 11 / 0 10 10 0 SALINA 39 1 18 9 / 0 10 0 0 MCPHERSON 40 1 18 10 / 0 10 0 0 COFFEYVILLE 41 5 19 3 / 0 0 0 0 CHANUTE 39 5 17 3 / 0 0 0 0 IOLA 38 5 16 4 / 0 0 0 0 PARSONS-KPPF 40 5 18 3 / 0 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jan 21, 3:30 PM CST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 330 PM CST TUE JAN 21 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-222130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 330 PM CST TUE JAN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILLS WILL DROP BELOW ZERO WEDNESDAY EVENING...AND BY DAYBREAK THURSDAY BE AROUND 10 BELOW ZERO OVER MOST OF THE AREA. WIND CHILLS THURSDAY NIGHT AND FRIDAY MORNING SHOULD RANGE FROM 0 TO 10 BELOW ZERO. SUSTAINED WINDS OF 25 TO 30 MPH ARE FORECAST ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS ON FRIDAY AFTERNOON. VERY HIGH GRASSLAND FIRE DANGER INDEX IS LIKELY AREA WIDE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
Nearby
Wind Chill Advisories in Kansas, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.